# SDR AALA202102019027

- Difficulty date: January 29, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 86,149 hours, 10,345 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771125
- Part serial: M10345
- Condition: Low Pressure
- Location: Zone 800 - Door
- Part time: 1,190 hours, 228 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PRE DEPARTURE CHECK WALK AROUND FOUND L1 DOOR EMERGENCY EXIT SLIDE PRESSURE OUT OF LIMITS.  R & R L1 DOOR EMERGENCY EXIT SLIDE PER WORK CARD 72L80025001.
